Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

17 year old with pain in the chest. Dizziness, pain in the heart and hand. Reason?

hi i am 17 year old i am feeling a sharp pain in my left chest i started to fell this a month ago it started like soomthing is in my chest then a day ago i feeled dezzy and my heart hurt and i felt pain in my hand and i feeld Numbness in the hand by the way i exersise every day dont somke i eat good food i am a volunteer at emt ambulance and i am scared of this ... thanks for help!
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Since you are complaining that pain is in the heart and in chest radiating to left side , also pain is in hand along dizziness .
In my opinion you should not take risk.
Consult a physician and get an E CH O to rule out any heart disease.
Till get pantoprazole+ pain killer for time being.
However in your case tension may be the one reason.
Good luck.
Answered: Sat, 10 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor